Multiplicative Systems on Ultra-Metric Spaces
Mathematica balkanica, Tome 24 (2010) no. 3-4, p. 275
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2010_24_3-4_a7,
author = {N. Memic},
title = {Multiplicative {Systems} on {Ultra-Metric} {Spaces}},
journal = {Mathematica balkanica},
pages = {275},
year = {2010},
volume = {24},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2010_24_3-4_a7/}
}
N. Memic. Multiplicative Systems on Ultra-Metric Spaces. Mathematica balkanica, Tome 24 (2010) no. 3-4, p. 275. http://geodesic.mathdoc.fr/item/MABA_2010_24_3-4_a7/